# SDR 2007UALA00197

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 66,881 hours, 8,295 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 4 LEFT AFT SILL, UPPER DECK EXIT DOOR AFT CEILING, UPPER DECK CEILING AT ROW 17 & SEAT 5F AFT. REPLACED LAMPS IN ALL FOUR POSITIONS. EACH OP CHECKS NORMAL.
